Abstract and Applied Analysis

Applications of Hankel and Regular Matrices in Fourier Series

Abdullah Alotaibi and M. Mursaleen

Full-text: Open access

Abstract

Recently, Alghamdi and Mursaleen (2013) used the Hankel matrix to determine the necessary and suffcient condition to find the sum of the Walsh-Fourier series. In this paper, we propose to use the Hankel matrix as well as any general nonnegative regular matrix to obtain the necessary and sufficient conditions to sum the derived Fourier series and conjugate Fourier series.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 947492, 3 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393443692

Digital Object Identifier
doi:10.1155/2013/947492

Mathematical Reviews number (MathSciNet)
MR3139434

Citation

Alotaibi, Abdullah; Mursaleen, M. Applications of Hankel and Regular Matrices in Fourier Series. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 947492, 3 pages. doi:10.1155/2013/947492. https://projecteuclid.org/euclid.aaa/1393443692


Export citation

References

  • V. V. Peller, Hankel Operators and their Applications, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003.
  • S. Al-Homidan, “Hankel matrix transforms and operators,” Journal of Inequalities and Applications, vol. 2012, article 92, 2012.
  • M. A. Alghamdi and M. Mursaleen, “Hankel matrix transformation of the Walsh–-Fourier series,” Applied Mathematics and Computation, vol. 224, pp. 278–282, 2013.
  • J. P. King, “Almost summable sequences,” Proceedings of the American Mathematical Society, vol. 17, pp. 1219–1225, 1966.
  • S. Banach, Théorie des Operations Lineaires, Hafner, Warszawa, Poland, 1932.
  • A. S. Rao, “Matrix summability of a class of derived Fourier series,” Pacific Journal of Mathematics, vol. 48, pp. 481–484, 1973. \endinput